# SDR AWXA200500004

- Difficulty date: January 2, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 48,673 hours, 21,924 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS16128
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - FLT 0270 - EN ROUTE FROM IAH TO PHX RECEIVED CLASS 1 ECAM MESSAGE FOR GREEN HYDRAULIC LOW RESERVOIR THAT WAS FOLLOWED BY GREEN LOW PRESSURE, AS A PRECAUTION DECLARED EMERGENCY LANDING.  MAINTENANCE REPLACED A RUPTURED PACKING ON PLUG, INSTALLED ON GREEN HYDRAULIC MANIFOLD NEAR PRESSURE TRANSDUCER (1065GN).  LEAK CHECK WAS GOOD.
